Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Erratum in

  • Pediatrics. 2014 May;133(5):937

Abstract

Maternal use of certain drugs during pregnancy can result in transient neonatal signs consistent with withdrawal or acute toxicity or cause sustained signs consistent with a lasting drug effect. In addition, hospitalized infants who are treated with opioids or benzodiazepines to provide analgesia or sedation may be at risk for manifesting signs of withdrawal. This statement updates information about the clinical presentation of infants exposed to intrauterine drugs and the therapeutic options for treatment of withdrawal and is expanded to include evidence-based approaches to the management of the hospitalized infant who requires weaning from analgesics or sedatives.

Similar articles

See all similar articles

Cited by 157 articles

See all "Cited by" articles

Publication types

MeSH terms

LinkOut - more resources

Feedback